# SDR 2002UALA01833

- Difficulty date: December 9, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N949UA
- Make and model: Boeing 737522
- Aircraft serial: 26692
- Aircraft time: 28,766 hours, 18,349 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage Nose
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED WITH NDT BS 178 PRESSURE BULKHEAD WL 201 RBL 5 BEHIND LOWER RT ANTENNA MOUNT.   MAJOR REPAIR ACCOMPLISHED. INSTALLED REPAIR DOUBLER.
